# SDR CA040830006

- Difficulty date: July 9, 2004
- Submitted: January 5, 2005
- Operation: General aviation
- Make and model: Cessna 560CESSNA
- Aircraft time: 26 hours
- Engine: Pwa PW535A
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Plug
- Part number: 49330
- Condition: Leaking
- Location: Main Wheel
- Component: Main Wheel
- Component part number: 31607
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) MAIN WHEEL/TIRE ASSEMBLY LEAKING AIR 2-4 PSI PER DAY.  REPLACED THERMAL RELIEF PLUG ASSEMBLY. THIS IS THE SECOND PLUG ASSEMBLY TO BE REPLACED ON THIS WHEEL (THERE ARE THREE PLUGS PER WHEEL ASSEMBLY).
